# SDR IXXA060045S

- Difficulty date: October 7, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 45976431
- Condition: Corroded
- Location: Zone 100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND MAIN CARGO CABIN SUPPORT END FITTING CORRODED AT STATION Y55 -X65 Z0. REMOVED FASTENERS AS NEEDED TO REMOVE END FITTING. MANUFACTURED NEW END FITTING, LOCATED, DRILLED, TREATED, PRIMED, INSTALLED NEW END FITTING AND FASTENERS AT STATION Y55 -X65 Z0. IAW SRM 51-3-0, 51-1-20, 51-3-1, AND 51-1-8.
